RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 237, Number 3, Pages 525–528 (Mi dan41352)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

Asymptotic integration of weakly nonlinear partial differential equations

A. L. Štaras

Lomonosov Moscow State University

Full text: PDF file (470 kB)

Bibliographic databases:
UDC: 517.947
Presented: С. М. Никольский
Received: 13.07.1977

Citation: A. L. Štaras, “Asymptotic integration of weakly nonlinear partial differential equations”, Dokl. Akad. Nauk SSSR, 237:3 (1977), 525–528

Citation in format AMSBIB
\Bibitem{Sta77}
\by A.~L.~{\v S}taras
\paper Asymptotic integration of weakly nonlinear partial differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 237
\issue 3
\pages 525--528
\mathnet{http://mi.mathnet.ru/dan41352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0600343}
\zmath{https://zbmath.org/?q=an:0395.35062}


Linking options:
  • http://mi.mathnet.ru/eng/dan41352
  • http://mi.mathnet.ru/eng/dan/v237/i3/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “The asymptotic behaviour of the solution of a hyperbolic system of equations with a non-linear perturbation”, Russian Math. Surveys, 39:5 (1984), 277–278  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. L. A. Kalyakin, “Long wave asymptotics of asolution of a hyperbolic system of equations”, Math. USSR-Sb., 52:1 (1985), 91–114  mathnet  crossref  mathscinet  zmath
    3. L. A. Kalyakin, “Asymptotic decay of a one-dimensional wave packet in a nonlinear dispersive medium”, Math. USSR-Sb., 60:2 (1988), 457–483  mathnet  crossref  mathscinet  zmath
    4. A. L. Štaras, “The averaging method for weakly nonlinear operator equations”, Math. USSR-Sb., 62:1 (1989), 223–242  mathnet  crossref  mathscinet  zmath
    5. L. A. Kalyakin, “Long wave asymptotics. Integrable equations as asymptotic limits of non-linear systems”, Russian Math. Surveys, 44:1 (1989), 3–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. P. Maslov, G. A. Omel'yanov, “Rapidly oscillating asymptotic solution of magnetohydrodynamic equations in the Tokamak approximation”, Theoret. and Math. Phys., 92:2 (1992), 879–895  mathnet  crossref  mathscinet  zmath  isi
    7. V. P. Maslov, G. A. Omel'yanov, “Three-scale expansion of the solution of the magnetohydrodynamic equations and the Reynolds equation for a tokamak”, Theoret. and Math. Phys., 98:2 (1994), 202–211  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:41
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020